Some math papers

  • "On G and the stable Adams conjecture," with Stewart Priddy, Geometric Applications of Homotopy Theory II: Proceedings, Evanston, Springer Lecture Notes in Math. 658 (1977) 331--348. .pdf.

  • "A spectral sequence for the homology of an infinite delooping," Pac. J. Math. 79 (1978) 139--155. .pdf.

  • "A localization theorem in homological algebra," Math. Proc. Camb. Phil.Soc. 84 (1978) 73--84: .pdf.

  • "On relations between Adams spectral sequences, with an application to the stable homotopy of a Moore space," J. Pure Appl. Alg. 20 (1981) 287--312: .pdf.

  • "Vanishing lines for modules over the Steenrod algebra," with C. W. Wilkerson, J. Pure Appl. Alg. 22 (1981) 293--307: .pdf.

  • "Universal Bernoulli numbers and the S^1-transfer," Canadian Math. Soc. Conference Proceedings 2 (1982) 437--449. .pdf.

  • "An alebraic analogue of a conjecture of G. W. Whitehead," Proc. Amer. Math. Soc. 84 (1982) 131--137. .pdf.

  • "On the anti-automorphism of the Steenrod algebra" with M.G. Barratt, Contemp. Math. 12 (1982) 47--52: .pdf.

  • "On the Segal conjecture for periodic groups," with Clarence Wilkerson, Northwestern University Homotopy Theory Conference, Cont. Math. 19 (1983) 233--246. .pdf.

  • "The Segal conjecture for elementary Abelian p-groups, I," with J.F. Adams, J.H. Gunawardena. This is the submitted draft of the paper appearing in shortened form in Topology 24 (1985) 435--460, .pdf.

  • "Stable splittings of Stiefel manifolds," Topology 24 (1985) 411-419, .pdf.

  • "Equivariant function spaces and characteristic classes" with B.M. Mann and E.Y. Miller, Trans. Amer. Math. Soc. 295 (1986) 233--256. .pdf

  • "Massey-Peterson towers and maps from classifying spaces," Algebraic Topology, Aarhus, 1982, Springer Lec. Notes in Math. 1051 (1984) 401--417, .pdf scan.

  • "Looping Massey-Peterson towers" with John Harper, Advances in Homotopy Theory (Cortona 1988), London Math. Soc. Lecture Notes Series 139 (1989) 69--86. .pdf scan.

  • "Finite localizations," Bol. Soc. Mat. Mex. 37 (1992) 383--389. .pdf scan.

  • "The elliptic character and the Witten genus," Contemp. Math. 96 (1989) 281--289. .pdf.

  • "On Jones's Kahn-Priddy theorem," Homotopy Theory and Related Topics, Springer Lecture Notes in Math. 1418 (1990) 210--218. .pdf

  • "Mark Mahowald's work on the homotopy groups of spheres," with D.C. Ravenel, Algebraic Topology, Oaxtapec, Contemporary Math. 146, 1993, .pdf.

  • "Sheaves, gradings, and the exact functor theorem," .pdf.

  • Seminaire Bourbaki report on Kervaire Invariant One .pdf.

  • "More on the anti-automorphism of the Steenrod algebra," with V. Giambalvo, .pdf.

  • "The Burnside bicategory of groupoids," to appear in an issue of the Bol. Soc. Mat. Mex. in memory of Sam Gitler, .pdf.

  • Some notes on the Nishida relations and the Singer construction, .pdf.

  • "Inverting the Hopf map," with Michael Andrews. .pdf.

  • "On a spectral sequence for the cohomology of an infinite loop space," with Rune Haugseng, Alg. Geo. Top. 16 (2016) 2911--2948. .pdf.

  • "Comodules, sheaves, and the exact functor theorem," .pdf, Contemp. Math. 729 (2019) 205--220.


    Back to Haynes Miller's home page.